# SDR SWIA2021062859018

- Difficulty date: April 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE LOWER FAN COWL FWD AND AFT LATCH ALIGNMENT PINS PUSHED THROUGH FAN COWL EDGE FORMER (FORMER CRACKED).     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED CHANNEL ON RIGHTHAND ENGINE LOWER FAN COWL IAW CRJ 900 SRM 51-42-06-001-001-A01 / 51-42-13-001-001-A01/ DRAWING #CN622-0101 REV K. LOCATED AND DRILLED NEW CHANNEL FOR RIGHTHAND ENGINE LOWER FAN COWL IAW CRJ 900 SRM 51-40-11-001001-A01.RESTORED FINISH TO AREA IAW CRJ 900 SRM 51-25-01-001-001-A01. (SEE CONTINUATION FOR FURTHER DETAILS) TASK CARD 51-900-1002-SKY COMPLIED WITH
